# SDR ASAA12511278

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 19,741 hours, 6,285 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT ON.  FOLLOWED QRH.  AFTER 5 MIN COOLING TURNED BACK ON AND IMMEDIATELY SAW OVERHEAT LIGHT AGAIN.  LEFT SWITCH IN OFF.  WINDOW DID NOT FEEL EXCESSIVELY WARM TO TOUCH.  TESTED RT SIDE WINDOW HEAT REF FIM 30 41 00.  TESTS OK.  CONTROLLER BITE TEST OK.  NO FAULTS.  NO HISTORY.  OK FOR SERVICE. SEAMC NOTIFIED.
